Finite Galois stable subgroups of GL_n

Bartels, Hans-Jochen ; Malinin, Dimitry A.

Additional URL:
Document Type: Conference or workshop publication
Year of publication: 2006
Book title: Noncommutative algebra and geometry
The title of a journal, publication series: Lecture Notes in Pure and Applied Mathematics
Volume: 243
Page range: 1-22
Conference title: International Algebraic Conference dedicated to the memory of Z. I.Borevich
Location of the conference venue: St. Petersburg
Date of the conference: 17.-23.09.2002
Publisher: De Concini , Corrado
Place of publication: Boca Raton, Fla.
Publishing house: Chapman & Hall/CRC
ISBN: 0-8247-2349-X , 978-0-8247-2349-1 , 978-1-4200-2810-2
Publication language: English
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels 1999-, Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item